# SDR ESY2002F00000

- Difficulty date: August 15, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N947TC
- Make and model: Lear 25D
- Aircraft serial: 233
- Engine: Ge CJ6108
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CJ6108A
- Part serial: 211147A
- Condition: Failed
- Location: Right
- Part time: 6,207 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FIFTEEN MINUTES AFTER TAKE-OFF,  EXPERIENCED FAILURE OF RT ENGINE, WHILE CLIMBING, LEAVING, EVERYTHING WAS NORMAL.  NO PREVIOUS ENG ABNORMALITY HAD BEEN NOTED.  AT APPROX 20,000 FEET, HEARD LOUD BANG AND EXPERIENCED VIBRATIONS FROM RT ENGINE.  ENGINE LOST POWER, VERIFIED  AFFECTED ENGINE, SHUT IT DOWN.  CONTINUED WITH APPROPRIATE CHECKLIST.  HAVING TIME AND ALTITUDE, ATTEMPTED A WINDMILLING AIR-START.  (SINCE NO FIRE OR APPARENT DAMAGE WAS NOTED).  ENGINE RESTARTED AND AFTER A FEW SECONDS, SHUT ITSELF OFF AGAIN.  SECURED ENGINE PER CHECKLIST AND RETURNED FOR UNEVENTFUL LANDING. UPON LANDING, MADE VISUAL INSPECTION.  FORWARD AND AFT TURBINES WERE UNABLE TO BE MOVED BY HAND. NO VISIBLE DAMAGE OR FLUID LEAKS.
